# SDR SWAA2025060266057

- Difficulty date: April 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 57,136 hours, 34,469 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER CRACKED BEHIND HYDRAULIC SYSTEM B GROUND SERVICE DISCONNECT MODULE - RBL 52; WL 184.<[01] BS 663 VAPOR BARRIER CRACK AT RBL 52 WL 184 WAS REPAIRED IAW SRM 51-70-04-2R-10.
